# SDR R61A201609140544

- Difficulty date: September 14, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 31,749 hours, 18,643 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99040600D
- Condition: Faded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE PHOTOLUMINESCENT STRIP IN THE FORWARD CABIN WAS FADED.  MAINTENANCE R & R PHOTOLUMINESCENT STRIP IAW AMM AND OPS CHECKED GOOD.
